# SDR CA150730010

- Difficulty date: July 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 96,300 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT EXPERIENCED LEADING FLAP ASYMMETRY ON FINAL APPROACH.  NORMAL LANDING WAS CARRIED OUT.   MAINTENANCE CONTROL ADVISED.  RESOLUTION FAULTS CLEARED.  NO HISTORY. FIM TASK 27-81-00-815-809 CARRIED OUT UNABLE TO FAULT. SYS CONSIDERED SERVICEABLE.
